# SDR 08FDEA00662

- Difficulty date: February 29, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N363FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48263
- Aircraft time: 68,690 hours, 24,442 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 60450818
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK LUG CHIPPED AT FS 845 TRACK 75R.  BLENDED AREA AND CHECKED LIMITS FOUND OUT OF LIMITS IAW SRM 51-31-01 VOL II.  REMOVED 3 FLOOR PANELS AND CUT OUT DAMAGE AREA OF SEAT TRACK IAW SRM 51-31-01.  NEW TRACK MANUFACTURED ON MAE TRAVELER T8/725393.  INSTALLED NEW SEAT TRACK AND 3 EACH FLOOR PANELS IAW SRM 53-31-01 AND 53-21-08-2.  FILLED OUT RDR.  CLASSIFIED AS A MAJOR REPAIR AND IS RII.
